Joseph D Rabinoff

Joseph D Rabinoff
  • Associate Professor of Mathematics
Education & Training
  • Ph.D., Stanford University 2009

Selected Grants

Development and Applications of Non-Archimedean Analytic Geometry and Tropical Geometry awarded by National Science Foundation (Principal Investigator). 2019 to 2021

Dupuy, T., et al. “Total p-differentials on schemes over Z/p2.” Journal of Algebra, vol. 524, Apr. 2019, pp. 110–23. Scopus, doi:10.1016/j.jalgebra.2019.01.003. Full Text

Foster, T., et al. “Non-Archimedean and tropical theta functions.” Mathematische Annalen, vol. 372, no. 3–4, Dec. 2018, pp. 891–914. Scopus, doi:10.1007/s00208-018-1646-3. Full Text

Gubler, W., et al. “Tropical skeletons.” Annales De L’Institut Fourier, vol. 67, no. 5, Jan. 2017, pp. 1905–61. Scopus, doi:10.5802/aif.3125. Full Text

Papikian, M., and J. Rabinoff. “Optimal quotients of Jacobians with toric reduction and component groups.” Canadian Journal of Mathematics, vol. 68, no. 6, Dec. 2016, pp. 1362–81. Scopus, doi:10.4153/CJM-2016-009-9. Full Text

Gubler, W., et al. “Skeletons and tropicalizations.” Advances in Mathematics, vol. 294, May 2016, pp. 150–215. Scopus, doi:10.1016/j.aim.2016.02.022. Full Text

Baker, M., et al. “Nonarchimedean geometry, tropicalization, and metrics on curves.” Algebraic Geometry, vol. 3, no. 1, Jan. 2016, pp. 63–105. Scopus, doi:10.14231/AG-2016-004. Full Text

Katz, E., et al. “Uniform bounds for the number of rational points on curves of small mordell-weil rank.” Duke Mathematical Journal, vol. 165, no. 16, Jan. 2016, pp. 3189–240. Scopus, doi:10.1215/00127094-3673558. Full Text

Amini, O., et al. “Lifting harmonic morphisms i: Metrized complexes and berkovich skeleta.” Research in Mathematical Sciences, vol. 2, no. 1, Dec. 2015. Scopus, doi:10.1186/s40687-014-0019-0. Full Text

Baker, M., and J. Rabinoff. “The skeleton of the jacobian, the jacobian of the skeleton, and lifting meromorphic functions from tropical to algebraic curves.” International Mathematics Research Notices, vol. 2015, no. 16, Jan. 2015, pp. 7436–72. Scopus, doi:10.1093/imrn/rnu168. Full Text

Amini, O., et al. “Lifting harmonic morphisms ii: Tropical curves and metrized complexes.” Algebra and Number Theory, vol. 9, no. 2, Jan. 2015, pp. 267–315. Scopus, doi:10.2140/ant.2015.9.267. Full Text